Covers of algebraic varieties. III. The discriminant of a cover of degree $4$ and the trigonal construction. Casnati, G. Trans. Amer. Math. Soc., 350(4):1359–1378, 1998.
bibtex   
@Article{	  cas:98,
  author	= {Casnati, Gianfranco},
  date-added	= {2014-02-02 22:13:54 +0000},
  date-modified	= {2014-02-02 22:15:35 +0000},
  journal	= {Trans. Amer. Math. Soc.},
  number	= {4},
  pages		= {1359--1378},
  title		= {Covers of algebraic varieties. {III}. {T}he discriminant
		  of a cover of degree {$4$} and the trigonal construction},
  volume	= {350},
  year		= {1998}
}
Downloads: 0